# SDR USAA2015012900004

- Difficulty date: January 28, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 45,188 hours, 25,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT SIGN WILL NOT ILLUMINATE.  REPLACED BATTERY IAW AMM 33-51-38-000-001-A.  OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
